RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1957, Volume 21, Issue 2, Pages 199–208 (Mi izv4012)  

This article is cited in 1 scientific paper (total in 1 paper)

Conditions for orderability of a group

V. D. Podderyugin


Full text: PDF file (1075 kB)

Bibliographic databases:

Received: 16.03.1956

Citation: V. D. Podderyugin, “Conditions for orderability of a group”, Izv. Akad. Nauk SSSR Ser. Mat., 21:2 (1957), 199–208

Citation in format AMSBIB
\Bibitem{Pod57}
\by V.~D.~Podderyugin
\paper Conditions for orderability of a group
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1957
\vol 21
\issue 2
\pages 199--208
\mathnet{http://mi.mathnet.ru/izv4012}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=94393}
\zmath{https://zbmath.org/?q=an:0080.24901}


Linking options:
  • http://mi.mathnet.ru/eng/izv4012
  • http://mi.mathnet.ru/eng/izv/v21/i2/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Bludov, “Completion of Linearly Ordered Metabelian Groups”, Algebra and Logic, 42:5 (2003), 304–317  mathnet  crossref  mathscinet  zmath  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:82
    Full text:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019